# SDR CALA2024092002455

- Difficulty date: September 16, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A81121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INNER CHORD CRACKED AT FRAME F.S. 303.9 LBL. 55". (51-018) REMOVED AND REPLACED L-1 INNER CHORD IAW DWG 141A8110 AND SRM 737-900ER 51-40-02-0G-0.
